MAUDE Adverse Event Report: ACUTE INNOVATIONS, LLC RIBLOC 10MM X 46MM RIB PLATE; PLATE, FIXATION, BONE

ACUTE INNOVATIONS, LLC RIBLOC 10MM X 46MM RIB PLATE; PLATE, FIXATION, BONE
Model Number RBP1102
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 04/29/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was originally plated (b)(6) 2013.Revision surgery was performed to remove plate due to patient pain and discomfort.No device deficiency is alleged.Plate was not returned for anaylsis.

Brand Name
RIBLOC 10MM X 46MM RIB PLATE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ACUTE INNOVATIONS, LLC
21421 nw jacobson road
suite 700
hillsboro OR 97124
MDR Report Key5880988
Report Number3005670412-2016-00005
Device Sequence Number19164102
Product Code HRS
UDI-Device Identifier10814493010029
UDI-Public10814493010029
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K113318
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberRBP1102
Device Catalogue NumberRBP1102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2016
Initial Report FDA Received Date08/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;